You will not be allowed to compare more than 4 products at a time
View compare
Description
Description
Relieves children's fever and pain symptoms • Contains acetaminophen • 100 mL bottle
Shake well before use. For accurate dosing, follow the instructions carefully. If possible, use weight to dose, otherwise use age. Remove cap and squeeze dose into dosing cup. The enclosed measuring cup has been specially designed for use with these products. Use only the enclosed measuring cup to dose. Children's TYLENOL® Suspension Liquids are not the same concentration as Infant's TYLENOL® Concentrated Drops. Single dose may be repeated every four to six hours as needed. Do not give more than five doses per day. Single Oral Dose: Children under 2 years, under 24 lb (under 11 kg): use Infants' TYLENOL® Concentrated Drops Children 2 - 3 years, 24 - 35 lbs (11 - 15.9 kg): 5 mL (1 tsp) Children 4 - 5 years, 36 - 47 lbs (16 - 21.9 kg): 7.5 mL (1.5 tsp) Children 6 - 8 years, 48 - 59 lbs (22 - 26.9 kg): 10 mL (2 tsp) Children 9 - 10 years, 60 - 71 lbs (27 - 31.9 kg): 12.5 mL (2.5 tsp) Children 11 years, 72 - 95 lbs (32 - 43.9 kg): 15 mL (3 tsp)
Medicinal Ingredient: Acetaminophen (160 mg/5 mL). Non-Medicinal Ingredients: Butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, D&C Red #33, FD&C Blue #1, flavour, glycerin, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.
Product Disclaimer
Product Disclaimer
- At Okotoks HC Pharmacy, we strive to provide accurate descriptions of the products we offer online. However, variations due to manufacturer changes are beyond our control. Manufacturers may update product packaging, design, or materials without notifying retailers, which may result in minor differences between the images or descriptions shown on our website and the items you receive. We strongly recommend that you carefully read all labels, warnings, and instructions provided with the product before use or consumption. These may contain important information regarding ingredients, allergens, and other essential details.
- For any further clarification or concerns, please contact the manufacturer directly.
- We advise all customers to consult with their healthcare professionals before taking any over-the-counter products or using any of our home healthcare equipments. We are not responsible for any allergic reactions, adverse effects or any harm that may occur as a result of using the products purchased from our website.
- By using our website and purchasing products, you indemnify and hold harmless our company from any claims, damages, or liabilities arising out of your use of the products or reliance on product information.